Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Trying to conceive, had two periods in a cycle, with bright red and gooey flow. Had come off pills before trying. Could this be implantation bleeding?

I was on the depo shot since August, got off it in May and switched to the pill because I was spooting the entire time. After two weeks on the pill the spotting stopped. Then on June 8th I had a normal period. Really bad cramps , etc... It ended on the 15th. On the 19th my husband and I decided to start trying for a baby. So I stopped taking my pills. four days later (23rd) I started another period I thought it might be implantion but it was bright red and very gooey at first. After four days i had to wear a tampon . SO I figured it was a period. That ended the 1st of July. Now on July 10th I started another period It was very light and pink this time and very sticky/gooey. But only when I wipe. However today I wiped and it was bright red. I still dont need to wear anything and it is only when I wipe. But it is also not every time. I am so confused. This seemed more like implantation bleeding because of the color and what not, but I have no idea!? I am meeting with my doctor this week to see whats wrong, but I would like some insight on what you think it might be? Thanks!
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

An implantation bleed does not last for long, usually only a day or two. In my opinion this recurrebt bleeding is most probably due to either the withdrawal of depo shots or the pill. This is a common side effect and should be looked into by your doctor.

Hope this helps.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor